×

On the motion of an ideal incompressible fluid. (English) Zbl 0810.35082

Alvino, Angelo (ed.) et al., Partial differential equations of elliptic type. Proceedings of the conference held October 12-16, 1992 in Cortona, Italy. Cambridge: University Press. Symp. Math. 35, 123-148 (1994).
Summary: Various topics related to the mathematical theory of ideal incompressible fluids are discussed in relation with variational and elliptic problems. In particular, recent results on the least action problem and the related theory of mappings with convex potentials are reviewed. The concept of multiphase potential flow is introduced to define new generalized solutions to the Euler equations. Explicit examples of generalized solutions are provided.
For the entire collection see [Zbl 0799.00025].

MSC:

35Q35 PDEs in connection with fluid mechanics
76T99 Multiphase and multicomponent flows
PDF BibTeX XML Cite